International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part B

Finite single integral representation for the polynomial Set An{(xm), y}


Author(s): Aditya Kumar and Brijendra Kumar Singh

Abstract:
In the present paper, an attempt has been made to express a Finite Single Integral Representation for the Polynomial Set An{(xm ),y}. Many interesting new results may be obtained as particular cases out of these particular results some of them stand for well-known and some of them are believed to be new. These are of at most important for mathematician scientists, engineers and physical sciences because these occur in the solution of differential equation Integral equation etc.
AMS Subject Classification: Special function-33


Pages: 143-147 | Views: 22 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Aditya Kumar, Brijendra Kumar Singh. Finite single integral representation for the polynomial Set An{(xm), y}. Int J Stat Appl Math 2022;7(6):143-147.
Call for book chapter
International Journal of Statistics and Applied Mathematics